Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1563-05.pdf839.03 kBAdobe PDFView/Open
Title: アンダーソンモデルにおける固有値・固有関数の分布について(スペクトル・散乱理論とその周辺)
Authors: 中野, 史彦  KAKEN_name
Author's alias: Nakano, Fumihiko
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 43
End page: 51
URI: http://hdl.handle.net/2433/81125
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.